Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 14, 2011, 3:33 PM CST for Clark County, Coles County, Cumberland County, Illinois. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 3:33 PM CST (21:33 UTC)
- Expired
- Nov 14, 2011, 4:15 PM CST
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL
The radar
The Evansville,IN radar (KVWX), 127 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 3:56 PM CST | HAIL 0.88 | Marshall, IL | |
| Nov 14, 3:59 PM CST | HAIL 1 | 2 Ne Marshall, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 11:41 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS53 KILX 142133
SVRILX
ILC023-029-035-142215-
/O.NEW.KILX.SV.W.0233.111114T2133Z-111114T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 415 PM CST.
* AT 331 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES NORTHWEST OF CASEY...OR 10 MILES SOUTHEAST OF CHARLESTON...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...WESTFIELD...MARTINSVILLE...CLARKSVILLE...
DENNISON AND LINCOLN TRAIL STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 126 AND 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
SOUTHEASTERN ILLINOIS.
LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
3929 8812 3945 8808 3948 8801 3949 8769
3948 8768 3947 8753 3944 8752
TIME...MOT...LOC 2133Z 256DEG 37KT 3937 8805
WIND...HAIL 70MPH 1.00IN
$$
CHURCHILL2 follow-up statements
592
WWUS53 KILX 142151
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CST MON NOV 14 2011
ILC029-142159-
/O.CAN.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
COLES IL-
351 PM CST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
3929 8812 3937 8810 3938 8807 3938 8802
3941 8801 3948 8783 3949 8769 3948 8768
3947 8753
TIME...MOT...LOC 2149Z 257DEG 42KT 3941 8780
$$
ILC023-035-142215-
/O.CON.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
CLARK IL-CUMBERLAND IL-
351 PM CST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUMBERLAND AND NORTHERN CLARK COUNTIES UNTIL 415 PM CST...
AT 346 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLARKSVILLE...OR 8 MILES WEST OF MARSHALL...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...DENNISON AND LINCOLN TRAIL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
3929 8812 3937 8810 3938 8807 3938 8802
3941 8801 3948 8783 3949 8769 3948 8768
3947 8753
TIME...MOT...LOC 2149Z 257DEG 42KT 3941 8780
WIND...HAIL 60MPH 1.00IN
$$515
WWUS53 KILX 142210
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST MON NOV 14 2011
ILC023-035-142219-
/O.EXP.KILX.SV.W.0233.000000T0000Z-111114T2215Z/
CLARK IL-CUMBERLAND IL-
410 PM CST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND AND
NORTHERN CLARK COUNTIES WILL EXPIRE AT 415 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM CST.
LAT...LON 3935 8753 3933 8755 3934 8758 3931 8760
3929 8812 3937 8810 3938 8807 3938 8802
3941 8801 3948 8783 3949 8769 3948 8768
3947 8753
TIME...MOT...LOC 2209Z 257DEG 42KT 3946 8750
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 12:38 PM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 12:38 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1238 PM CST MON NOV 14 2011 .DISCUSSION... ISSUED 1235 PM CST MON NOV 14 2011 ...MESOSCALE DISCUSSION... SURFACE LOW HAS MOVED TO NEAR LINCOLN...WITH WARM FRONTAL BOUNDARY EXTENDING NOTHEAST THROUGH THE PAXTON AND WATSEKA AREAS OF FORD AND IROQUOIS COUNTIES. RAPID INCREASE IN STORMS HAS BEEN TAKING PLACE ALONG THIS BOUNDARY...AS ADVERTISED ON EARLIER RUNS OF THE HRRR MODEL. DEWPOINTS HAVE SURGED INTO THE LOWER 60S IN THE WARM SECTOR...WITH TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SPC ANALYSIS SHOWING MUCAPES AROUND 1000 J/KG OVER THE WARM SECTOR. SIGNIFICANT 0-1KM HELICITY VALUES OF AROUND 500 M2/S2 CENTERED ALONG THE I-70 CORRIDOR...AND 0-1KM BULK SHEAR OVER 40 KNOTS... POINTING TOWARD SUPERCELL POTENTIAL AND SOME TORNADOES THIS AFTERNOON. LINE OF STORMS SHOULD BE APPROACHING THE I-70 CORRIDOR TOWARD 3 PM AND BE OUT OF THE CWA AFTER 5 PM. GEELHART && .AVIATION... ISSUED 1130 AM CST MON NOV 14 2011 WARM FRONT HAS JUST LIFTED NORTH OF KBMI TAKING IFR CEILINGS WITH IT. THE FRONT MAY NOT REACH KPIA BEFORE THE PARENT LOW PRESSURE ARRIVES...BUT WINDS THERE WILL QUICKLY TURN NORTH THEN WESTERLY. FURTHER SOUTH...CONVECTION IN THE WARM SECTOR BEGINNING TO FIRE JUST NORTHEAST OF KSPI...AND THIS WILL BE QUICKLY INCREASING THROUGH EARLY AFTERNOON. WILL GO WITH VCTS FOR NOW UNTIL COVERAGE AT ANY PARTICULAR TAF SITE CAN BE BETTER ESTABLISHED. THESE STORMS SHOULD QUICKLY BE OUT OF THE AREA BY ABOUT 22Z OR SO. WINDS OVERNIGHT TO GRADUALLY TURN SOUTHERLY AGAIN AHEAD OF THE NEXT BOUNDARY...WHICH WILL PASS THROUGH TUESDAY AFTERNOON. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 14, 11:09 AM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1109 AM CST MON NOV 14 2011 ILZ027>030-036-040-151200- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 1109 AM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...MAINLY ALONG AND WEST OF THE ILLINOIS RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MIDDAY HOURS. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA NEXT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ031-037-038-041>043-047>053-151200- CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN- SANGAMON-SCOTT-TAZEWELL-WOODFORD- 1109 AM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH LATE AFTERNOON. AT THIS TIME...THE PRIMARY RISK OF SEVERE WEATHER IS EXPECTED TO BE IN EASTERN ILLINOIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN NEXT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-151200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1109 AM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...AHEAD OF A COLD FRONT. THUNDERSTORM DEVELOPMENT IS EXPECTED TO BEGIN BETWEEN NOON AND 2 PM. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ARE POSSIBLE. THE MOST SIGNIFICANT TORNADO RISK WILL BE IN AREAS SOUTH OF I-70. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN NEXT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING...PRIMARILY BETWEEN NOON AND 5 PM. GEELHART
In the hours before
Local storm report, Nov 14, 2:01 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST 3 S HENNING 40.26N 87.70W
11/14/2011 E60 MPH VERMILION IL EMERGENCY MNGR
&&
TIMTELocal storm report, Nov 14, 2:16 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 2 ENE PHILO 40.01N 88.12W
11/14/2011 M0.50 INCH CHAMPAIGN IL COCORAHS
&&
25Local storm report, Nov 14, 2:21 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG LAKE OF THE WOODS 40.21N 88.37W
11/14/2011 CHAMPAIGN IL EMERGENCY MNGR
ROOF BLOWN OFF AN OUTBUILDING. TIME ESTIMATED.
&&
25Local storm report, Nov 14, 2:51 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 5 S SIDNEY 39.95N 88.07W
11/14/2011 M0.25 INCH CHAMPAIGN IL TRAINED SPOTTER
0118 PM HAIL 1 E DE LAND 40.12N 88.62W
11/14/2011 M0.25 INCH PIATT IL TRAINED SPOTTER
0241 PM FUNNEL CLOUD 4 WNW WESTVILLE 40.07N 87.71W
11/14/2011 VERMILION IL TRAINED SPOTTER
&&
25Local storm report, Nov 14, 3:18 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 5 S DANVILLE 40.07N 87.62W
11/14/2011 M0.25 INCH VERMILION IL EMERGENCY MNGR
0310 PM HAIL XENIA 38.64N 88.64W
11/14/2011 M0.25 INCH CLAY IL TRAINED SPOTTER
AT OLD HWY 50 AND CHURCH ST. RELAYED BY EMERGENCY
MANAGEMENT.
0200 PM HAIL 5 E ROSSVILLE 40.38N 87.57W
11/14/2011 M1.75 INCH VERMILION IL EMERGENCY MNGR
GROUND COVERED WITH HAIL. SOME HAIL DAMAGE TO BUILDINGS
AND VEHICLES.
&&
25Local storm report, Nov 14, 3:24 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND GST 2 NW RANTOUL 40.32N 88.18W
11/14/2011 E50.00 MPH CHAMPAIGN IL MESONET
SWOP REPORT.
1246 PM HAIL 2 NW RANTOUL 40.32N 88.18W
11/14/2011 E0.88 INCH CHAMPAIGN IL MESONET
SWOP REPORTED DIME TO NICKEL SIZE HAIL FOR 2-3 MINUTES.
0104 PM TSTM WND GST MAHOMET 40.19N 88.40W
11/14/2011 M76.00 MPH CHAMPAIGN IL MESONET
SWOP REPORT.
0105 PM TSTM WND DMG LAKE OF THE WOODS 40.21N 88.37W
11/14/2011 CHAMPAIGN IL EMERGENCY MNGR
ROOF BLOWN OFF AN OUTBUILDING. TIME ESTIMATED.
0108 PM TORNADO MAHOMET 40.19N 88.40W
11/14/2011 CHAMPAIGN IL PUBLIC
ONE HOUSE DAMAGED AND SEVERAL TREES DOWN FROM TORNADO IN
LAKE OF THE WOODS.
0114 PM HAIL ARGENTA 39.99N 88.82W
11/14/2011 E0.88 INCH MACON IL MESONET
SWOP REPORT.
0118 PM HAIL 1 E DE LAND 40.12N 88.62W
11/14/2011 M0.25 INCH PIATT IL TRAINED SPOTTER
0118 PM HAIL 2 NW ROSSVILLE 40.40N 87.70W
11/14/2011 E0.88 INCH VERMILION IL EMERGENCY MNGR
0129 PM HAIL 3 E GIFFORD 40.31N 87.96W
11/14/2011 E1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED.
0130 PM HAIL MONTICELLO 40.03N 88.57W
11/14/2011 M0.75 INCH PIATT IL TRAINED SPOTTER
0140 PM TSTM WND GST ROSSVILLE 40.38N 87.67W
11/14/2011 E55.00 MPH VERMILION IL EMERGENCY MNGR
0145 PM FUNNEL CLOUD 7 W BISMARCK 40.27N 87.73W
11/14/2011 VERMILION IL LAW ENFORCEMENT
REPORT OF FUNNEL CLOUD ALSO CONFIRMED BY A SPOTTER.
0156 PM TSTM WND GST 3 S HENNING 40.26N 87.70W
11/14/2011 E60.00 MPH VERMILION IL EMERGENCY MNGR
0200 PM HAIL 5 E ROSSVILLE 40.38N 87.57W
11/14/2011 M1.75 INCH VERMILION IL EMERGENCY MNGR
GROUND COVERED WITH HAIL. SOME HAIL DAMAGE TO BUILDINGS
AND VEHICLES.
0203 PM HAIL 2 ENE PHILO 40.01N 88.12W
11/14/2011 M0.50 INCH CHAMPAIGN IL COCORAHS
0237 PM HAIL 5 S SIDNEY 39.95N 88.07W
11/14/2011 M0.25 INCH CHAMPAIGN IL TRAINED SPOTTER
0241 PM FUNNEL CLOUD 4 WNW WESTVILLE 40.07N 87.71W
11/14/2011 VERMILION IL TRAINED SPOTTER
0258 PM HAIL 5 S DANVILLE 40.07N 87.62W
11/14/2011 M0.25 INCH VERMILION IL EMERGENCY MNGR
0310 PM HAIL XENIA 38.64N 88.64W
11/14/2011 M0.25 INCH CLAY IL TRAINED SPOTTER
AT OLD HWY 50 AND CHURCH ST. RELAYED BY EMERGENCY
MANAGEMENT.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:40 AM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Shelby | 51 min |
| Nov 14, 3:42 AM CST | Tornado Warning | ILX | Moultrie | 15 min |
| Nov 14, 3:56 AM CST | Tornado Warning | ILX | Coles | 24 min |
| Nov 14, 12:51 PM CST | Special Weather Statement | ILX | Vermilion | 39 min |
| Nov 14, 1:06 PM CST | Tornado Warning | ILX | Champaign, Vermilion | 39 min |
| Nov 14, 1:45 PM CST | Tornado Warning | ILX | Vermilion | 30 min |
| Nov 14, 1:54 PM CST | Special Weather Statement | ILX | Vermilion | 66 min |
| Nov 14, 4:05 PM CST | Tornado Warning | ILX | Lawrence, Richland | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.